# SDR CALA9601731

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Midflap
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBOARD TRAILING EDGE MID FLAP LOWER SKIN SUSTAINED DAMAGE WHEN THE RT MLG TIRE BLEW.  THE MID FLAP WAS REPAIRED IAW ECRA 5750-02565.
